Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 4, 2015, 11:28 PM CDT for Dawson County, Gaines County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2015, 11:28 PM CDT (04:28 UTC)
- Expired
- May 5, 2015, 5:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dawson County, TX, Gaines County, TX
The radar
The Midland/Odessa radar (KMAF), 92 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1484 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
370
WGUS54 KMAF 050428
FFWMAF
TXC115-165-051030-
/O.NEW.KMAF.FF.W.0012.150505T0428Z-150505T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1128 PM CDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAWSON COUNTY IN WEST TEXAS...
EASTERN GAINES COUNTY IN WEST TEXAS...
* UNTIL 530 AM CDT TUESDAY
* AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE
TO DETECT THUNDERSTORMS WITH HEAVY RAIN FROM NEAR SEMINOLE TO
EAST OF LAMESA. THE HEAVIEST RAIN WAS LOCATED WITH A STORM NEAR
LAMESA. THIS ACTIVITY IS MOVING NORTHEAST AT 15 MPH. ONGOING
FLOODING HAS BEEN REPORTED IN SEAGRAVES AND ROADS LEADING INTO THE
TOWN REMAIN CLOSED.
* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...
SEAGRAVES...
SEMINOLE...
LAMESA...
HANCOCK...
GRANDVIEW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.
&&
LAT...LON 3294 10260 3295 10170 3254 10171 3254 10221
3267 10283
$$1 follow-up statement
556
WGUS74 KMAF 050735
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
235 AM CDT TUE MAY 5 2015
TXC115-165-051030-
/O.CON.KMAF.FF.W.0012.000000T0000Z-150505T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-GAINES-
235 AM CDT TUE MAY 5 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
EASTERN GAINES AND DAWSON COUNTIES...
AT 229 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT RAIN PRODUCING POSSIBLE FLASH FLOODING OVER DAWSON COUNTY AND
NORTHEASTERN PORTIONS OF GAINES COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEY...LAMESA
MUNICIPAL AIRPORT...GAINES COUNTY PARK...CEDAR LAKE...WELCH...PUNKIN
CENTER...PRIDE...LOOP...LAMESA...HANCOCK...GRANDVIEW...ASHMORE AND
ARVANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.
&&
LAT...LON 3294 10260 3295 10170 3254 10171 3254 10221
3267 10283
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 4, 3:32 PM CDT, 7 hours 56 minutes earlier.
Area forecast discussion, May 4, 3:32 PM CDT, 7 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
332 PM CDT Mon May 4 2015
.DISCUSSION...
* Severe Thunderstorm Watch 128 remains in effect until 8 pm
CDT/7 pm MDT for Eddy and Lea counties in southeastern New
Mexico and Culberson and Jeff Davis counties in west Texas.
* Tornado Watch 129 remains in effect until 8 pm CDT for
Brewster,Crane, Loving, Pecos, Reeves, Terrell, Ward, and
Winkler counties.
* A Flash Flood Watch remains in effect until 7 am CDT/6 am MDT
for Eddy and Lea counties in southeastern New Mexico and for
Andrews, Borden, Dawson, and Gaines counties in west Texas.
Little time for discussion owing to impending heavy rainfall/flash
flooding and convective weather threats. CAMs have suggested for
several runs now that a storm (now apparently over northern Jeff Davis
county) will translate east and then begin to turn to the right as
effective shears increase to above 50 kts. Along and south of the
Pecos, there's enough phasing between instability, CAPE, and shear
to promote discrete supercellular structures until at least 01Z.
If there's enough balance between SR inflow and a supercell's
rear flank downdraft, a tornado or three is not out of the
question.
Farther north, multicellular structures are apparent now and we
should see further upscale growth into a west-east trending MCS by
sunset. With increasing moisture (DRT showed +2SD precip water
values this morning) and a strengthening low level jet, a good supply
of moisture will feed these storms. Aloft, a 110 kt+ jet streak
translating eastward across northern Mexico will become difluent
(with one "f") over eastern New Mexico and the Texas Panhandle.
Deep layer vertical motion profiles will further support deep
layer lift and efficient rain producers. As such, the flash flood
watch has been extended east to cover areas where forecast
rainfall more than 2" (isolated > 4") are possible tonight.
Should see a bit of a break tomorrow under subsidence in the wake
of the MCS. Low level moisture will be slow to move east, and as
soon as sig insolation can be realized, more convective overturning
is forecast, particularly near the mountains tomorrow afternoon and
evening.
High temperatures will stay close to normal through the week while
lows will be somewhat warmer than normal due to higher low level
moisture content. The best chances for thunderstorms will be across
the eastern Permian Basin/lower Trans Pecos each afternoon and
evening; however, wouldn't't be surprised to see PoPs increase
nearer to the mountains as well.
With a focus on the meso-alpha scale today, little changes were
made to the forecast Day 3 and have stayed close to the NAM12 in
the Day 1-3 periods. We did shift PoPs east a bit to marry up
better with HPC guidance.
For graphics on excessive rainfall forecasts from the Weather
Prediction Center, go to http://www.hpc.ncep.noaa.gov/qpf/94ewbg.gif
and for text http://www.hpc.ncep.noaa.gov/metwatchmpd.php
Users can subscribe to the Storm Prediction Center's Twitter feed
using @NWSSPC for latest in Mesoscale Convective Discussions and Watch
Status messages.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 61 81 58 84 / 60 20 10 10
BIG SPRING TX 63 81 64 84 / 30 30 30 30
CARLSBAD NM 57 82 53 85 / 40 10 10 10
DRYDEN TX 65 84 67 86 / 30 10 20 20
FORT STOCKTON TX 63 84 60 86 / 30 10 20 20
GUADALUPE PASS TX 53 75 53 79 / 20 10 10 10
HOBBS NM 59 79 53 82 / 70 20 10 10
MARFA TX 49 78 43 82 / 20 10 10 10
MIDLAND INTL AIRPORT TX 61 80 63 84 / 30 20 20 20
ODESSA TX 62 81 62 84 / 40 20 20 20
WINK TX 65 85 56 87 / 30 10 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH from 6 PM MDT this evening through late
tonight FOR THE FOLLOWING ZONES... Central Lea County...
Eddy County Plains...Guadalupe Mountains of Eddy County...
Northern Lea County...Southern Lea County.
TX...FLASH FLOOD WATCH from 7 PM CDT this evening through Tuesday
morning FOR THE FOLLOWING ZONES... Andrews...Borden...
Dawson...Gaines.
&&
84/70
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 4, 1:47 PM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 147 PM CDT MON MAY 4 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-051900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 147 PM CDT MON MAY 4 2015 /1247 PM MDT MON MAY 4 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS MUCH OF SOUTHEAST NEW MEXICO AND WEST TEXAS. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...MAINLY ACROSS THE LOWER TRANS PECOS. HEAVY RAINFALL LOOKS LIKELY OVERNIGHT TONIGHT ACROSS SOUTHEAST NEW MEXICO AS WELL AS THE NORTHERN PERMIAN BASIN. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS UP TO 4 INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH SATURDAY... STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AND POTENTIALLY WEDNESDAY. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING WIND...AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 4, 8:51 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 851 PM CDT MON MAY 4 2015 TXZ058>060-067-050215- LOVING-WARD-WINKLER-REEVES COUNTY AND UPPER TRANS PECOS- 851 PM CDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING CENTRAL REEVES...NORTHWESTERN WARD...SOUTHEASTERN LOVING AND SOUTHWESTERN WINKLER COUNTIES UNTIL 915 PM CDT... A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 10 MILES NORTH OF THE CITY OF PECOS ALONG HIGHWAY 285 OVER CENTRALREEVES COUNTY AT 851 PM CDT...MOVING NORTHEAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3178 10349 3164 10328 3143 10352 3155 10368 TIME...MOT...LOC 0151Z 220DEG 10KT 3156 10353
Local storm report, May 4, 9:47 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
947 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 7 WSW PYOTE 31.50N 103.23W
05/04/2015 E2.50 INCH WARD TX PUBLIC
ON I-20 BETWEEN MILE MARKER 59 AND 62.
&&
DHSpecial weather statement, May 4, 9:53 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 953 PM CDT MON MAY 4 2015 TXZ046-051-050330- DAWSON-MARTIN- 953 PM CDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL MARTIN AND SOUTHEASTERN DAWSON COUNTIES UNTIL 1030 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF THREE LEAGUES AT 953 PM CDT...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS GUSTING TO 55 MPH ARE POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3273 10200 3257 10169 3232 10194 3241 10210 TIME...MOT...LOC 0253Z 209DEG 19KT 3242 10197
Local storm report, May 4, 10:23 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1023 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL 7 SSW GRANDFALLS 31.25N 102.90W
05/04/2015 M1.00 INCH PECOS TX TRAINED SPOTTER
MEASURED 1.17 INCHES WITH A MICROMETER.
&&
DHLocal storm report, May 4, 10:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1034 PM CDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 2 W PYOTE 31.54N 103.16W
05/04/2015 E1.25 INCH WARD TX LAW ENFORCEMENT
HALF DOLLAR HAIL COVERING I-20 BETWEEN MILE MARKERS 58
AND 66
&&
ANDREW.ARNOLDSpecial weather statement, May 4, 11:18 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1118 PM CDT MON MAY 4 2015
TXZ067-068-050445-
CRANE-WARD-
1118 PM CDT MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHEASTERN WARD AND NORTHWESTERN CRANE COUNTIES
UNTIL 1145 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 8 MILES
SOUTHEAST OF MONAHANS AT 1118 PM CDT...MOVING NORTHEAST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3164 10292 3165 10284 3164 10275 3164 10260
3158 10255 3138 10279 3150 10295
TIME...MOT...LOC 0418Z 220DEG 10KT 3151 10279The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:10 PM CDT | Special Weather Statement | MAF | Dawson | 35 min |
| May 4, 7:29 PM CDT | Tornado Warning | MAF | Pecos | 31 min |
| May 4, 7:42 PM CDT | Special Weather Statement | MAF | Reeves | 33 min |
| May 4, 7:56 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 64 min |
| May 4, 7:57 PM CDT | Areal Flood Advisory | MAF | Dawson | 2 hr |
| May 4, 8:08 PM CDT | Flash Flood Warning | MAF | Pecos, Reeves | 4 hr |
| May 4, 8:25 PM CDT | Flash Flood Warning | MAF | Dawson | 3 hr |
| May 4, 8:27 PM CDT | Special Weather Statement | MAF | Reeves | 33 min |
| May 4, 8:30 PM CDT | Special Weather Statement | MAF | Borden | 30 min |
| May 4, 8:34 PM CDT | Flash Flood Warning | MAF | Gaines | 3 hr |
| May 4, 8:42 PM CDT | Areal Flood Advisory | MAF | Borden | 3 hr |
| May 4, 8:47 PM CDT | Areal Flood Advisory | MAF | Loving, Reeves, Ward, Winkler | 3 hr |
| May 4, 8:51 PM CDT | Special Weather Statement | MAF | Loving | 24 min |
| May 4, 8:55 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 65 min |
| May 4, 8:58 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| May 4, 9:04 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 41 min |
| May 4, 9:14 PM CDT | Flash Flood Warning | MAF | Borden | 3 hr |
| May 4, 9:46 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 44 min |
| May 4, 9:53 PM CDT | Special Weather Statement | MAF | Dawson | 37 min |
| May 4, 9:54 PM CDT | Flash Flood Warning | MAF | Reeves, Ward | 3 hr |
| May 4, 9:58 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| May 4, 10:00 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Ward | 60 min |
| May 4, 10:12 PM CDT | Areal Flood Advisory | MAF | Andrews, Gaines | 3 hr |
| May 4, 10:12 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Martin | 63 min |
| May 4, 10:22 PM CDT | Areal Flood Advisory | MAF | Pecos | 4 hr |
| May 4, 10:30 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ward | 45 min |
| May 4, 10:54 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 51 min |
| May 4, 10:57 PM CDT | Areal Flood Advisory | MAF | Dawson | 3 hr |
| May 4, 11:18 PM CDT | Special Weather Statement | MAF | Crane | 27 min |
| May 4, 11:38 PM CDT | Special Weather Statement | MAF | Borden | 37 min |
| May 4, 11:44 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 46 min |
| May 5, 12:14 AM CDT | Flash Flood Warning | MAF | Borden | 6 hr |
| May 5, 12:30 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 45 min |
| May 5, 1:16 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 44 min |
| May 5, 1:31 AM CDT | Special Weather Statement | MAF | Scurry | 44 min |
| May 5, 1:39 AM CDT | Flash Flood Warning | MAF | Borden, Scurry | 3 hr |
| May 5, 3:51 AM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
| May 5, 4:27 AM CDT | Flash Flood Warning | MAF | Gaines | 4 hr |
| May 5, 4:33 AM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 3 hr |
| May 5, 5:21 AM CDT | Flash Flood Warning | MAF | Gaines | 4 hr |
| May 5, 5:49 AM CDT | Special Weather Statement | MAF | Loving | 41 min |
| May 5, 6:06 AM CDT | Flash Flood Warning | MAF | Dawson, Gaines | 4 hr |
| May 5, 6:29 AM CDT | Areal Flood Advisory | MAF | Andrews, Gaines, Winkler | 3 hr |
| May 5, 8:34 AM CDT | Flash Flood Warning | MAF | Borden, Scurry | 116 min |
| May 5, 2:55 PM CDT | Special Weather Statement | MAF | Howard | 35 min |
| May 5, 3:13 PM CDT | Tornado Warning | MAF | Borden, Howard | 32 min |
| May 5, 3:41 PM CDT | Tornado Warning | MAF | Borden, Howard | 34 min |
| May 5, 3:55 PM CDT | Special Weather Statement | MAF | Scurry | 35 min |
| May 5, 4:02 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 43 min |
| May 5, 4:20 PM CDT | Special Weather Statement | MAF | Mitchell | 25 min |
| May 5, 4:37 PM CDT | Special Weather Statement | MAF | Mitchell | 23 min |
| May 5, 4:44 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 46 min |
| May 5, 4:45 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 60 min |
| May 5, 5:05 PM CDT | Tornado Warning | MAF | Mitchell | 40 min |
| May 5, 5:32 PM CDT | Special Weather Statement | MAF | Scurry | 28 min |
| May 5, 5:47 PM CDT | Special Weather Statement | MAF | Mitchell | 43 min |
| May 5, 6:46 PM CDT | Special Weather Statement | MAF | Terrell | 29 min |
| May 5, 6:54 PM CDT | Special Weather Statement | MAF | Mitchell | 36 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.